# SDR P5CA0501335

- Difficulty date: April 3, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,629 hours, 14,456 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Data Card
- Condition: Failed
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS DATA CARD FAILED.  TRANSFERRED TO DMI 34058 PER MEL 34-27-2S.
